# SDR FAA2508001

- Difficulty date: January 18, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 1,397 hours, 1,069 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Part time: 1,397 hours, 1,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED WHAT THEY DESCRIBED AS ELECTRICAL BURNING OR ARCING.  NO SMOKE OR FLAMES SEEN.  THEY LANDED WITHOUT INCIDENT AND SECURED THE AIRCRAFT.  WE WILL SEND A MAINTENANCE TEAM INTO INVESTIGAGE 1.20.08.
